# SDR HNAA2024051400378

- Difficulty date: April 14, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 50,883 hours, 46,826 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 72 S7-8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E032510 SHEAR CLIP AT FR.72 BETWEEN STGR. 7R-8R IS CRACKED.  ACCOMPLISHED REPAIR OF SHEAR CLIP AT FR72 BETWEEN STGR. 7R-8R IAW EMB-145 SRM 53-31-04 RE. ITEM 2, FIGURE 207.
